Ask a doctor

Should I be concerned about red patches after hylenex?

I was injected with hylenex to remove juvederm. I bled, and now I am sore, swollen with red patches at the injection site.

Doctor Answers (1)

Swelling after Hylenex

+1
Hylenex is a brand of hyaluronidase. Any time an injection is done in the skin you risk bleeding, which will result in bruising, and swelling. If this doesn't resolve within a few days, or if it worsens or starts to sting or have a burning sensation, I would suggest returning to your doctor. Otherwise, I would assume it's just bruising from the bleeding and swelling which will resolve in the coming days.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.